# SDR DALA2021090205196

- Difficulty date: August 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,581 hours, 25,798 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Broken
- Location: Rt Ovrwg Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 AFT RT OVERWING EXIT TRIGGER ASSY RETURN SPRING BROKEN. CORRECTIVE ACTION: REPAIRED EXIT TRIGGER ASSY PER ERA 586449-14TR. REV ORIGINAL (410033) ARMED OVERWING SLIDE PER B757 AMM 25-65. (8051442)
